# SDR USAA2010092092051

- Difficulty date: August 30, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Part number: 69560271
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CORROSION ON NR 4 ELEVATOR HINGE PLATE AT ELEV STA 121.59.  REPLACED NR 4 ELEVATOR HINGE PLATE AT ELEV STA 121.59 IAW B737 AMM 27-31-11.
